MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SONOPET IQ UNIVERSAL ANGLED HANDPIECE; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SONOPET IQ UNIVERSAL ANGLED HANDPIECE; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 5500255000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Burn(s) (1757); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 12 events were reported for this quarter.Product return status: 8 devices were received.4 devices had investigation types that have not yet been determined.Evaluation findings (results/components): 2 devices: no device problem found, electrical/electronic component problem identified / transducer.4 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.6 devices: no device problem found / part/component/sub-assembly term not applicable.Product disposition: 3 devices: scrapped by stryker, 4 devices: serviced and returned to customer, 1 device: serviced and put back into stryker stock, 4 devices: product disposition is not yet determined.Additional information: 12 devices were not labeled for single-use.12 devices were not reprocessed or reused.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 12 events for the failure: overheating of device.1 event had insufficient information.5 events had no health consequences or impact.2 events had minor injury/illness/impairment.4 events had problem identified before clinical use/exposure; there was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99435.Supplemental rationale: corrected data: b5, h6, h11.12 previously reported events were included in this follow-up record.Product return status: 9 devices were received.1 device was not available for evaluation.2 devices had investigation types that have not yet been determined.Evaluation findings (results/components): 2 devices: no device problem found, electrical/electronic component problem identified / transducer.1 device: no findings available / part/component/sub-assembly term not applicable.7 devices: no device problem found / part/component/sub-assembly term not applicable.2 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition: 4 devices: scrapped by stryker.1 device: product not received.4 devices: serviced and returned to customer.1 device: serviced and put back into stryker stock.2 devices: product disposition is not yet determined.
 
Event or Problem Description
No change.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 11 events for the failure: overheating of device.- 1 event had insufficient information.- 4 events had no health consequences or impact.- 2 events had minor injury/illness/impairment.- 4 events had problem identified before clinical use/exposure; there was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99435.Supplemental rationale: corrected data: b5, h1, h6, h11.12 events were previously reported during the reporting quarter; however, - 1 event was reported in error.- 11 previously reported events are included in this follow-up record.Product return status: 10 devices were received.1 device was not available for evaluation.Evaluation findings (results/components): 3 devices: no device problem found, electrical/electronic component problem identified / transducer.1 device: no findings available / part/component/sub-assembly term not applicable.7 devices: no device problem found / part/component/sub-assembly term not applicable.Product disposition: 5 devices: scrapped by stryker.1 device: product not received.4 devices: serviced and returned to customer.1 device: serviced and put back into stryker stock.

Brand Name
SONOPET IQ UNIVERSAL ANGLED HANDPIECE
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key23399783
Report Number3015967359-2025-99435
Device Sequence Number15964232
Product Code LFL
UDI-Device Identifier07613327298611
UDI-Public07613327298611
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized11
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5500255000
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer09/30/2025
09/30/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date01/27/2026
04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown